# SDR ASAA9840090

- Difficulty date: August 29, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N794AS
- Make and model: Boeing 737490
- Aircraft serial: 28889
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Guide Arm
- Condition: Out Of Adjust
- Location: Passenger Door
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SEA - PRIOR TO FLT 446, THE L1 DOOR WAS FOUND TO BE DIFFICULT TO CLOSE.  ADJUSTED UPPER GUIDE ARM AND DOOR OPERATED NORMALLY.  (M)
